# SDR EIA2003154

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT UPPER DECK FLOORBEAM UPPER CHORD STA. 520 LBL 12- LBL 32 REWORK PER EIA ENGINEERING. REMOVED EXISTING REPAIR, NDT AREA, FABBED AND INSTALLED NEW REPAIR IAW ECRA 479-53-182-2.
